# SDR AU001071

- Difficulty date: November 8, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Overspeed
- Location: Engine
- Component: Engine, Cont
- Stage of operation: TO
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OVERSPED IN EXCESS OF 3,300 RPM.  (X)
